| Catalog Number |
21-7364-24 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that saline pump tubing was leaking near the cassette.Reported indicated that the tubing that came out of the cassette was leaking on one side.No patient harm or no patient injury.The event occurred while in use with patient at patient's home.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
Additional Manufacturer Narrative
H3/h6: one used device from the same lot were returned for investigation.The devices were visually inspected.A tear was observed on the admin set tubing.The location of the tear is downstream of the cassette top plate.The tear is observed to be a clean cut, cut mostly through the tubing, but not completely severed.A leak test was not performed due to the damage being large enough for it to cause a gross leak.No other damages or anomalies were observed.The complaint of leakage can be confirmed.The probable cause is due to unintentional pulling force on the tubing.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.